# SDR ASAA1158873

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 2,121 hours, 698 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38762272
- Condition: Out Of Tolerance
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU BLEED AIR INOP.  CDU BITE PRODUCED FAULT CODE 49 52270 DELTA PRESSURE SENSOR SHOWS OUT OF RANGE DRIFT.  REPLACED THE DELTA PRESSURE SENSOR OPS CHECK GOOD NO ACTIVE FAULTS.  REF MM 49 52 33.  VISUAL INSPECTION COMPLETED OF CONNECTOR AND WIRE HARNESS NO FAULTS FOUND OK FOR SERVICE.
